# SDR DALA2019082644953

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LONGERON 4R, BS 1022, THE  LONGERON WAS REPAIR IAW SRM 53-00-05-2R-2, FIG 201.
